MathSciNet Relay Station
MathSciNet bibliographic data
MR1311693 28D15
del Junco, A.; Lemańczyk, M.; Mentzen, M. K. Semisimplicity, joinings and group extensions. Studia Math. 112 (1995), no. 2, 141–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement